Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A new exact sequence for $K_2$ and some consequences for rings of integers
HTML articles powered by AMS MathViewer

by R. Keith Dennis and Michael R. Stein PDF
Bull. Amer. Math. Soc. 78 (1972), 600-603
  • H. Bass, J. Milnor, and J.-P. Serre, Solution of the congruence subgroup problem for $\textrm {SL}_{n}\,(n\geq 3)$ and $\textrm {Sp}_{2n}\,(n\geq 2)$, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 59–137. MR 244257
  • [B-T] H. Bass and J. Tate, K2 of global fields (in preparation).
  • P. M. Cohn, On the structure of the $\textrm {GL}_{2}$ of a ring, Inst. Hautes Études Sci. Publ. Math. 30 (1966), 5–53. MR 207856, DOI 10.1007/BF02684355
  • [D] R. K. Dennis, Surjective stability for the functor K2 (to appear).
  • Wilhelm Magnus, Abraham Karrass, and Donald Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Interscience Publishers [John Wiley & Sons], New York-London-Sydney, 1966. MR 0207802
  • Hideya Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1–62 (French). MR 240214, DOI 10.24033/asens.1174
  • John Milnor, Introduction to algebraic $K$-theory, Annals of Mathematics Studies, No. 72, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. MR 0349811
  • Calvin C. Moore, Group extensions of $p$-adic and adelic linear groups, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 157–222. MR 244258
  • [Si] J. Silvester, A presentation of GL (Z) and GL (k[X]) (to appear).
  • Michael R. Stein, Generators, relations and coverings of Chevalley groups over commutative rings, Amer. J. Math. 93 (1971), 965–1004. MR 322073, DOI 10.2307/2373742
  • [St2] M. Stein, Surjective stability in dimension O for K2 and related functors (to appear).
  • Edwin Weiss, Algebraic number theory, McGraw-Hill Book Co., Inc., New York-San Francisco-Toronto-London, 1963. MR 0159805
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 78 (1972), 600-603
  • MSC (1970): Primary 18F25, 13D15, 20G25, 20G30; Secondary 12B25, 13J10
  • DOI:
  • MathSciNet review: 0302631